It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Weight Loss Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-21-2006, 08:34 AM   #1
Newbie
(female)
 
Join Date: Aug 2006
Location: Richardson, Texas USA
Posts: 4
Sassy7843 HB User
Meridia Question About Sleep

I have been taking 5 mgs of Meridia for several days. It works great but I am not sleeping very well. Has anyone had this problem? Will it go away soon as I really like it other than this side effect. Thanks!

 
Sponsors Lightbulb
   
Old 08-23-2006, 11:07 AM   #2
Member
(female)
 
Join Date: Feb 2006
Location: British Columbia Canada
Posts: 75
lulu123 HB User
Re: Meridia Question About Sleep

When do you take it? I just started today and I took it after breakfast. I was on it before and it didn't seem to cause that problem but then I was working night shifts so I didn't notice. I'm taking 10 mg.

 
Sponsors Lightbulb
   
Old 08-23-2006, 12:44 PM   #3
Junior Member
(female)
 
Join Date: Jul 2006
Location: Oklahoma
Posts: 24
tobeslim2 HB User
Re: Meridia Question About Sleep

I took it years ago and never had that problem. I think I would speak with your Dr.

 
Old 08-25-2006, 02:52 PM   #4
Member
(female)
 
Join Date: Feb 2006
Location: British Columbia Canada
Posts: 75
lulu123 HB User
Re: Meridia Question About Sleep

Yep. I did have problems sleeping last night. I think Meridia makes the brain alot more active. Once I got to sleep I had the craziest most realistic dreams. I also had a bunch of caffeine yesterday so that didn't help.

 
Old 03-24-2007, 11:22 PM   #5
Junior Member
(female)
 
Join Date: Nov 2006
Posts: 13
rebaroz HB User
Re: Meridia Question About Sleep

yup me too!! I'm awake every 2-3 hours ooooooohhhhh grrr argh!!! hmmm sleep verses weight loss maybe I dunno

 
Old 03-25-2007, 10:03 AM   #6
Inactive
(female)
 
Join Date: Jan 2005
Posts: 586
Jenteal HB User
Re: Meridia Question About Sleep

Some of the common seide effects of Meridia is increased heart rate and blood pressure which in turn would explain your not being able to fall asleep.

Some common side effects can be: Abdominal pain, acid indigestion, anxiety, back pain, constipation, cough increase, depression, dizziness, dry mouth, flu symptoms, headache, increased appetite, insomnia, joint pain, loss of strength, nasal inflammation, nausea, nervousness, painful menstruation, rash, sinus inflammation, stomach ache and sore throat.

I read that if any of those things happen then you might need to lower your dose to 5mg since the recommended is10mg. Since you are already taking 5mg I think you should speak with your doctor.

Jenteal

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Meridia and Zoloft curtxxx Weight Loss 1 11-11-2009 08:44 PM
Meridia - Kris07 Weight Loss 18 08-23-2007 09:22 AM
need advice about dream and meridia the cause? nellie05 Weight Loss 0 12-07-2006 05:34 AM
Hello everyone...Xenical or Meridia Chloe.Roma Weight Loss 40 07-11-2006 10:36 AM
Meridia success stories? aln030482 Weight Loss 1 10-07-2005 06:26 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:26 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!